MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number BNST413
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4). .
 
Event or Problem Description
It was reported that implant uncovered w/encode placement flush.On removal and retuned to omfs encode abut (old and new) did not seat flush.Encode did not seat w/implant.Implant was removed.Procedure was completed using another implant.Tooth # 9.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
A 3i t3â® with dcdâ® non-platform switched tapered implant 4 x 13mm (bnst413) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage.Damage identified outside and inside of implant.Two unknown encode abutment were not returned.Since products have not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Functional testing was performed for the returned product implant with an in-house stock cover screw and it can not fully seat into implant.Malfunction identified.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures images were not provided.Appropriate documentation was reported.Dhr review was completed for the subject lot number (2020110189).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Dhr review could not be performed, as the lot number associated with the reported products are not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.Complaint history review was performed for the reported lot number (2020110189) for similar event and no other complaint was identified.No complaint history review could be performed without relevant lot and item information for unknown encode abutment.July post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13905381
Report Number0001038806-2022-00436
Device Sequence Number14528869
Product Code DZE
UDI-Device Identifier00844868029168
UDI-Public(01)00844868029168(17)251211(10)2020110189
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberBNST413
Device Catalogue NumberBNST413
Device Lot Number2020110189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale